# SDR HEEA080171

- Difficulty date: June 26, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 2,728 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Shaft
- Part number: 206001396001
- Condition: Bent
- Location: Cyclic Stick
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS STRIPPED AND SHAFT BENT.
